SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Sufficient Condition for Global Observability Decomposition of Polynomial Systems
Yu KAWANOToshiyuki OHTSUKA
Author information
JOURNALS FREE ACCESS

2015 Volume 8 Issue 3 Pages 228-233

Details
Abstract

In this paper, we consider global observability decompositions of autonomous polynomial systems by using commutative algebra and algebraic geometry. In contrast to the local observability decomposition, not all globally unobservable systems can be decomposed into globally observable and unobservable subsystems by bijective polynomial mappings. The objective in this paper is giving a sufficient condition for the global observability decomposition of polynomial systems based on conventional global observability conditions and properties of polynomial mappings.

Information related to the author
© 2015 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top